MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATUN PRESSFIT STR STEM16X110MM; KNEE STEMS

DEPUY ORTHOPAEDICS INC US ATUN PRESSFIT STR STEM16X110MM; KNEE STEMS
Catalog Number 151316110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).D4: the device catalog number is unknown; therefore, udi is unavailable.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient presents at follow up with periprosthetic fx at distal tip of tibial stem.Surgery to address fracture and place a longer stem in tibia takes place uneventfully and no patient harm occurs.There was no surgical delay.Doi- (b)(6)2023.Dor- (b)(6)2023.Affected side- right knee.
 
Event or Problem Description
Additional information received indicated that the implants were not ingrown due to the short duration in the patient but there were well fixed.The periprosthetic fracture is at the tibial side and the femoral side components were well fixed and left in place.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: it was reported that patient presents at follow up with periprosthetic fx at distal tip of tibial stem.Surgery to address fracture and place a longer stem in tibia takes place uneventfully and no patient harm occurs.There was no surgical delay.The product was not returned to depuy synthes, however photos were provided for review.See attachment (mills ap.Jpg).The x-ray investigation revealed that atun pressfit str stem16x110mm presented no evidence of a device nonconformance.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was unconfirmed as the observed condition of the atun pressfit str stem16x110mm would not contribute to a complained device issue.Based on the investigation findings, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATUN PRESSFIT STR STEM16X110MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS 1818910
700 orthopaedic dr
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17297130
Report Number1818910-2023-13861
Device Sequence Number3864118
Product Code JWH
UDI-Device Identifier10603295043676
UDI-Public10603295043676
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/11/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151316110
Device Lot NumberM27K44
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer07/06/2023
08/25/2023
10/13/2023
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date07/18/2023
09/06/2023
10/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATT REV SLV LPS FEM ADP +0; ATUN FEM SLV M/L 40MM FULL POR; ATUN PRESSFIT STR STEM16X110MM; LPS INTERCALARY SEGMENT 55MM; UNK ATTUNE KNEE TIBIAL TRAY; UNK KNEE TIBIAL SLEEVE ATTUNE REVISION
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight76 KG